# SDR AALA201708019038

- Difficulty date: July 7, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 19,330 hours, 7,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT LOWER DOOR FRAME AFT SILL PLATE, INBOARD OF GIRT BAR AT -Y1502 AND FR 68 PLUS 4 INCHES. REPAIRED DOOR FRAME PER SRM 53-41-14.
